Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3935 Publications

2015 | Conference Paper | IST-REx-ID: 1510 | OA
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1511 | OA
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 476–490.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1512 | OA
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, and U. Wagner, “Bounding Helly numbers via Betti numbers,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 507–521.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1513 | OA
A. Pal and B. Vicoso, “The X chromosome of hemipteran insects: Conservation, dosage compensation and sex-biased expression,” Genome Biology and Evolution, vol. 7, no. 12. Oxford University Press, pp. 3259–3268, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1517 | OA
M. Erbar, J. Maas, and M. Renger, “From large deviations to Wasserstein gradient flows in multiple dimensions,” Electronic Communications in Probability, vol. 20. Institute of Mathematical Statistics, 2015.
View | Files available | DOI
 

Search

Filter Publications